# SDR 2008UALA04358

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 58,791 hours, 32,172 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 277 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT FRAME 277 AND STR 24R.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  MFG & INSTALLED REPAIR FILLERS, DOUBLER & TRIPLER.
